Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Global bifurcation theorems for noncompact operators


Author: John MacBain
Journal: Bull. Amer. Math. Soc. 80 (1974), 1005-1009
MSC (1970): Primary 47H15, 46N05
DOI: https://doi.org/10.1090/S0002-9904-1974-13613-X
MathSciNet review: 0361961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Krasnosel'skiĭ, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956; English transl., Macmillan, New York, 1964. MR 20 #3464; 28 #2414. MR 159197
  • 2. P. H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math. 3 (1973), no. 2, 161-202. MR 320850
  • 3. F. Riesz and B. Sz.-Nagy, Leçons d'analyse fonctionnelle, 2nd ed., Akad. Kiadó, Budapest, 1953; English transl., Functional analysis, Ungar, New York, 1971. MR 15, 132. MR 56821

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 46N05

Retrieve articles in all journals with MSC (1970): 47H15, 46N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13613-X

American Mathematical Society